What Causes Itchy Skin In People With Syphilis?
Good evening, I want to ask … I have syphilis, and the wound on the penis is dry. But the skin on the hands of the arms still itches and is bitten by insects. What is the solution? Thank you.
Thank you for asking HealthReplies.com.
Syphilis or often known as the lion king is a sexually transmitted disease whose incidence is still quite high. This disease is caused by a bacterial infection called Troponema Pallidum. Syphilis treatment requires antibiotics and each individual has a different response to a treatment. In your case where the wound on your penis is dry but you still feel itching on the hands and arms, it is necessary to re-examine whether the condition is still in the course of syphilis disease or other underlying medical conditions. The following details that may cause your current complaint are as follows:
The course of syphilis. This condition is known as secondary syphilis where even though the wound looks dry it can be accompanied by additional symptoms in the form of a rash or the appearance of bumps or redness on the hands and feet.
There is an allergic reaction to treatment such as taking antibiotics or other types of drugs.
There are skin infections on the arms and hands. The most common is a fungal infection, but it does not rule out a viral, bacterial or parasitic infection.
There is skin irritation from the use of certain cosmetic products such as soaps or lotions used on the body.
The presence of insect bites, usually in this condition, reddish bites can be seen around the area.
An inflammatory condition of the skin known as atopic dermatitis. Can be triggered by sweating alone or by contact with certain substances.
The existence of stress or psychological stress or certain emotional disorders known as neurodermatitis.
Other medical conditions.
Some of the things above can be the cause of your current complaint. Or caused by other conditions. The need for a direct examination by a doctor to see the condition of the skin that is experiencing the itching. Treatment and solutions that can be given must be in accordance with the cause of your complaint. It is advisable not to give inappropriate drugs, especially if the drug contains steroids which can cause side effects. Consult with the doctor who treated you before so that it can be determined whether it is related to treatment or is a course of illness or other underlying medical conditions.
That's all I can say, hopefully it's useful.
Greetings, dr. Tiwi